# SDR VNAA2010060900001

- Difficulty date: June 3, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 15,025 hours, 15,654 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Caabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT CLT, CREW REPORTED AN ELECTRICAL SMELL COMING FROM THE CABIN AROUND ROWS EIGHT (8) AND NINE (9).  MAINTENANCE INSPECTED, REMOVED AND REPLACED TWO (2) LIGHT BALLASTS AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
